Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Fritz Finger, Daniel J. Dunkley, Miloš René

Remnants of Early Carboniferous I-type granodiorite plutons in the Bavarian Forest and their bearing on the tectonic interpretation of the south-western sector of the Bohemian Massif (Bavarian Zone)

Journal of Geosciences, volume 55 (2010), issue 4, 321 - 332

DOI: http://dx.doi.org/10.3190/jgeosci.080



Localities discussed in text. For further info, click the red mark:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943